ASPEGIC 1000 mg. 20 sachets

ASPEGIC 1000 mg. 20 sachets
€ 15.00
Add to Cart
This medicine contains aspirin. Used for pain and / or fever (fever), headache, symptoms of colds, toothache, and in inflammatory and degenerative diseases of the musculoskeletal system. Used in adults (over 15 years).

ASPEGIC 1000 mg. 20 sachets

 
 
DESCRIPTION OF THE MEDICINAL PRODUCT
a) SUMMARY OF PRODUCT
ASPEGIC 1000 mg, powder for oral solution in sachet.
 
b) QUALITATIVE AND QUANTITATIVE COMPOSITION
DL-LYSINE ACETYLSALYC1LATE 1800 mg (corresponding to the amount of ASA 1000 mg)
Excipients:
Glycine - 200 mg, Air Freshener - 40 mg (consisting of: lactose, orange juice, essential oil of Mandarin), ammonium glycyrrhizinate - 6 mg.
 
c) PHARMACEUTICAL FORM
Powder for oral solution in sachet for single dose pack of 20 sachets number.
 
d) Pharmacotherapeutic group
Analgesics and antipyretics OTHER
 
2. IN WHAT CASES use this medicine?
This medicine contains aspirin. Used for pain and / or fever (fever), headache, symptoms of colds, toothache, and in inflammatory and degenerative diseases of the musculoskeletal system. Used in adults (over 15 years).
 
3. WARNINGS
a) WHEN THIS PRODUCT SHOULD NOT BE USED
ASPEGIC 1000 mg, powder for oral solution in sachet should not be used in the following conditions:
- Allergy to aspirin or excipients
- A history of asthma caused by application of aspirin or similar drugs (NSAIDs)
- In the last three months of pregnancy
- Ulcer of the stomach and duodenum,
- Haemorrhagic disorders or at risk of bleeding
- Severe liver disease
- Severe kidney disease
- Severe heart disease
- Current treatment with methotrexate at doses above 15 mg / week
- Treatment with oral anticoagulants, when acetylsalicylic acid was prescribed at high doses, especially in rheumatic diseases.
Before use sought advice from your doctor or pharmacist.
 
b) special warnings
* Concurrent use with other drugs and to avoid the risk of overdose should be sure that the composition of the drugs take from you is not present acetylsalicylic acid.
* Headaches during prolonged treatment with high doses of aspirin, do not take a higher dose, and ask for advice to a doctor or pharmacist.
Regular use of analgesics, in particular combinations of analgesics may lead to renal failure.
* Aspirin is used only after consulting a doctor under the following conditions: - the treatment of rheumatic diseases
- G6PD deficiency (an inherited disorder of the red blood cells) as the high-dose aspirin may cause hemolysis (destruction of red blood cells), ~ past gastric ulcer or duodenal ulcer, gastrointestinal bleeding and gastritis,
- Kidney or liver disease
- Asthma: onset of asthma attacks in some patients associated with allergy to NSAIDs or aspirin. In these cases, the use of this product is contraindicated.
- Excessive menstrual bleeding, or use of an intrauterine device as contraception
- Treatment with: other NSAIDs when acetylsalicylic acid was prescribed at higher doses
• oral anticoagulants (antiplatelet drugs), and when acetylsalicylic acid was prescribed at lower doses for the treatment of pain or fever,
• heparin injection,
• inhibitors of platelet aggregation,
• a medicament for the treatment of gout,
Some antidiabetic agents, diuretics and when acetylsalicylic acid was prescribed at high dose glucocorticosteroids, in some cases, certain medications for treatment of hypertension (angiotensin converting enzyme inhibitors, and drugs that block receptors agiotenzin II) and acetylsalicylic acid prescribed in high doses, and methotrexate at a dose of less than 15mg/sedmichno.
• During treatment: intestinal bleeding (vomiting blood, blood in the stool, black stools), interrupt treatment immediately and contact your doctor or to the emergency unit in the nearest hospital.
• Due to the presence of lactose, this medicinal product must not be used for galactosemia, glucose-galactose malabsorption or lactase deficiency (a rare metabolic disease). This medicine contains aspirin. Do not use with other medicines containing aspirin and / or nonsteroidal anti-inflammatory sredstva.Pri concomitant use with other medicinal products is important to read the information on the composition, ie do not contain aspirin or nonsteroidal anti-inflammatory sredstva.__
* If you are pregnant or planning to become pregnant, acetylsalicylic acid is used only after consulting a doctor. If any pregnancy during use of acetylsalicylic acid, it is necessary to consult a doctor.
 
c) PRECAUTIONS FOR USE
This medicament is intended for adults. For children (under 15 years use product with a suitable dose form Seek advice doctor or pharmacist.
- If pain persists for more than five days or the condition of fever more than 3 days or if symptoms worsen or develop new ones, do not continue treatment without first consulting a doctor or pharmacist.
-Acetylsalicylic acid increases the risk of bleeding even in very low doses, and this effect lasts for several days after the last dose. If there are even a small surgery, tell your surgeon or dentist or anesthesia.
- At high doses recommended for rheumatology, tinnitus, hearing loss and dizziness may occur. In this case it is important to immediately consult a doctor. - Acetylsalicylic acid alter the levels of uric acid in the blood.
If in doubt, immediately contact the advice of your doctor or pharmacist.
 
d) Interaction
To avoid possible interactions with the use of more than one drug, namely other NSAIDs, oral anticoagulants (anti-coagulants), inhibiting platelet medications, heparin and uricosuric agents (for gout) (benzobromaron, probenecid) , regularly inform your doctor of any take from you the medicine, even for drugs without prescription.
 
e) Pregnancy and lactation
As a general rule always consult your doctor or pharmacist before using this medication during pregnancy or breastfeeding.
 
PREGNANCY
1. During the first and second trimester of pregnancy, your doctor only when necessary may prescribe this medicine.
2. Than six months of pregnancy should not take this medicine. Even after a single dose, it can cause serious problems for the unborn baby, especially on cardiac, pulmonary and renal funktsiya.Samo in extremely rare cases, your cardiologist or gynecologist may prescribe acetylsalicylic acid at very low doses (lower than for treatment pain or fever). In this case strictly follow your doctor's instructions.
BREASTFEEDING
This medication passes into breast milk. Not recommended for use of this medicine during breastfeeding.
 
G) EFFECTS ON ABILITY TO DRIVE AND USE MACHINES
No effect
4. APPLICATION
a) DOSAGE
It is intended for adults only (over 15 years). Pain and / or fever
• Adults and children weighing more than 50 kilograms (about 15 years). The maximum recommended daily dose is 3 g acetylsalicylic acid, ie 3 sachets of den.Obichaynata dozirovaka is one sachet of 1000 mg daily. This dose can be repeated if necessary after an interval of not less than 4 hours. In any case, do not exceed 3 sachets daily.
• In elderly patients: The maximum recommended daily dose is 2g acetylsalicylic Iselin, ie 2 sachets of den.Obichaynata dose is 1 sachet of 1000 mg daily. This dose can be repeated if necessary after an interval of not less than 4 hours. In any case, do not exceed 2 sachets dnevno.Vazpalitelni and degenerative diseases of the musculoskeletal system:
Comply strictly prescribed by your doctor
If in doubt, consult your doctor or pharmacist.
b) HOW TO USE
Oral upotrebaIzpiva immediately after dissolving in a large glass of water, milk or fruit juice.
 
c) Frequency of use
When pain and / or fever:
Relapse of fever or pain can be avoided by repeating the systemic dose. The dosages are taken separately at an interval of at least 4 hours.
In inflammatory and degenerative diseases of the musculoskeletal system: Doses are renewed at intervals of at least 4 hours.
d) Duration of use
When pain and / or fever:
The duration of treatment is limited to:
- 5 days for pain
- 3 days in a state of fever.
If pain persists for more than 5 days or condition of febrilnost more than 3 days or if symptoms get worse or new symptoms occur, do not continue treatment without first consulting your doctor or farmatsevt.Pri inflammatory and degenerative diseases of the musculoskeletal apparatus: Comply with your doctor's instructions. e) actions in the event of overdose: Usual symptoms of overdose are ringing in the ears, a feeling of hearing loss, headache, dizziness.
Stop using the medication and contact your doctor.
In case of accidental intoxication (occurs frequently in young children), consult your doctor.
 
is; Missing one or more doses
Do not take a double dose to make up for the forgotten.
 
g) the risk of discontinuation of treatment
Not applicable.
5) side effects
Like all medicines, ASPEGIC 1000 mg may cause more or less adverse reaktsii.Tryabva immediately discontinue your treatment and tell your doctor if:
- Gastrointestinal bleeding (see Special warnings), the incidence of bleeding increases with increasing dose.
- Allergic reactions such as rash, asthma, angioedema (hives face with difficulty breathing). - Tinnitus, sense of hearing loss, headache, dizziness: usually these are signs of an overdose of aspirin.
Tell your doctor if you have abdominal pain, bleeding through the nose or bleeding ventsi.Saobshteni cases of gastric ulcer.
DO NOT HESITATE TO ASK YOUR DOCTOR OR Phare SAOSHTAVAYTE any adverse reactions not mentioned; Leaflet.
 
6. STORAGE CONDITIONS
a) Do not use after the expiry date stated on the packaging.
b) SPECIAL STORAGE CONDITIONS Store at temperatures below 25 ° C. Keep out of reach of children.
 
Additional information
"What to do in case of fever (fever)" The normal body temperature is individual and varies between 36.5 ° and 37.5 °. Increase in temperature of 0.8 ° is considered febrile illness.
* Adults
In case of discomfort, you can take a drug to control body temperature within the dozi.Ako occur symptoms (skin rash), or condition of febrilnost lasts more than 3 days or worsens, consult your doctor. In the presence of severe headache or vomiting immediately contact your doctor.
 
 
€ 15.00
Add to Cart
Close